# SDR IXKA9700040

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 430 - EMERGENCY STRIP LIGHTING.  RIGHT SIDE, ROW 18 RED EPL LIGHT OUT.  REPLACED EPL BULB, OPS CHECK OK AS PER 33-50.  (M)
